# SDR ASAA2023072544431

- Difficulty date: July 25, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 4,748 hours, 1,391 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Part serial: PAT39J50
- Condition: Coked
- Location: #1 Engine
- Part time: 4,748 hours, 1,391 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (SN 60A323) TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. -----#PRI3/ETOPS----- (FULL SET FUEL NOZZLE REPLACEMENT 737MAX T/C 73-ASA-02)NO EXTENSION ALLOWED (150 CYCLES).CNR 20230725055. GROUNDED - YES. (RESOLVED ON W/O: 1963219 TASKCARD: N/R-00001 ) REPLACED FULL FUEL NOZZLE SET ON #2 ENGINE S/N 60A323. SEAMC AUSTIN NOTIFIED.
